# SDR EIA2001130

- Difficulty date: March 23, 2001
- Submitted: April 26, 2001
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG-HAECO - FOUND THREE VERTICAL BEAM ATTACH SHEAR TIE CLIPS CRACKED, FUSELAGE RIGHT NOSE GEAR TUNNEL SIDEWALL.  REPLACED DEFECTIVE SHEAR TIE CLIPS PER SRM 51-10-01.  (M)
